Avatar universal
diabetes
I have brown spots around both my ankles? It looks like dirt spots. Can this be caused by medicatiion? I was recently given kombiglyze under a year ago.
for my diabetes. Can this medicine cause this?
Cancel
1 Answers
Page 1 of 1
141598 tn?1355675363
Not really, not by itself. You need to see a doctor for a first hand look at your "brown spots".
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Share What Diabetes Topics Matter to You — $50 Gift Card!
Start by taking this 1-2 minute survey on diabetes information and advice that will help us make MedHelp more valuable to you.

If we’d like to interview you, we’ll reach out via e-mail. Those selected will receive a $50 Amazon gift card for their participation.
Blank
Diabetes Tracker
Track glucose levels, and other diabetes measurements, symptoms and medications
Start Tracking Now
Blank
Weight Tracker
Track your weight
Start Tracking Now
Recent Activity
Avatar m tn
Blank
Paxiled commented on Gun Disarm Technique...
6 hrs ago
1236893 tn?1408490528
Blank
gymdandee commented on Gun Disarm Technique...
Jul 24
296076 tn?1371338074
Blank
melimeli commented on veronica0808's status
Jul 23
Diabetes - Type 2 Community Resources